# SDR AALA200801683

- Difficulty date: June 22, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT SEAT ROW 4AB DIM.  SECURED LOOSE PIN FOR EMERGENCY LIGHTS AT SEAT ROW 4AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
